Commentarii Mathematici Helvetici

, Volume 51, Issue 1, pp 93–98 | Cite as

Aspherical manifolds and higher-dimensional knots

  • Beno Eckmann
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Bieri andB. Eckmann,Groups with homological duality generalizing Poincaré duality, Inv. Math.20 (1973), 103–124.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    H. Cartan andS. Eilenberg,Homological Algebra, Princeton University Press, 1956.Google Scholar
  3. [3]
    E. Dyer andA. T. Vasquez,The sphericity of higher dimensional knots, Can. J. Math.25 (1973), 1132–1136.MATHMathSciNetGoogle Scholar
  4. [4]
    G. A. Swarup,Accessible groups and an unknotting criterion (to appear in J. of Pure and Applied Algebra).Google Scholar

Copyright information

© Birkhäuser Verlag 1976

Authors and Affiliations

  • Beno Eckmann
    • 1
  1. 1.E.T.H. ZürichZürichSwitzerland

Personalised recommendations